MathSciNet Relay Station
MathSciNet bibliographic data
MR1609265 60J60 (35J65 35R60 60G57)
Dynkin, E. B. Stochastic boundary values and boundary singularities for solutions of the equation $Lu=u^a$. J. Funct. Anal. 153 (1998), no. 1, 147–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement